# SDR AALA202409122153

- Difficulty date: September 11, 2024
- Submitted: September 12, 2024
- Operation: Air carrier
- Aircraft: N744P
- Make and model: Airbus A319-112
- Aircraft serial: 1287
- Aircraft time: 60,855 hours, 38,665 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Handle
- Condition: Out Of Adjust
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: CAPTAIN SLIDING WINDOW WONT OPEN IF ANY AFT PRESSURE IS APPLIED TO HANDLE. PERFORMED ADJUSTMENT ON SLIDING WINDOW CAPTAIN HANDLE PER AMM 56-12-11-400-001-A STEP 4F.
